Bakhtiyar Shakirov, an employee of the Ministry of Foreign Affairs of Kyrgyzstan, died of anaphylactic shock. The Minister of Health and Social Development Alymkadyr Beishenaliev announced on the air of «Lessons of Parliamentarism» program.
He noted that the vaccination campaign had to be suspended for several days after a message on social media that a Foreign Ministry employee died after vaccination against COVID-19.
Alymkadyr Beishenaliev called it a big mistake that an adult was made an intravenous infusion in a children’s hospital. «In addition, an allergy test has to be made before an antibiotic injection,» he said.
Death of 39-year-old Bakhtiyar Shakirov was reported earlier. The police received a message from the National Center for Maternity and Childhood Welfare about death of a man at the age of 40 at about 00.14 on April 1.
It was found out that 39-year-old Bakhtiyar Shakirov came to the center on March 31 at about 22.30. The patient wanted to get an intravenous infusion and injections. After the procedures, he felt unwell and, despite first aid from a nurse, fainted and died at the scene.